Library Header Image
LSE Research Online LSE Library Services

On the convergence of the Horvitz-Thompson estimator

Robinson, Peter (1982) On the convergence of the Horvitz-Thompson estimator. Australian Journal of Statistics, 24 (2). pp. 234-238. ISSN 0004-9581

Full text not available from this repository.

Identification Number: 10.1111/j.1467-842X.1982.tb00829.x


We investigate the degree to which the Horvitz-Thompson estimator approximates the population mean in survey sampling. Specifically, conditions for (mean square) consistency are given, along with rates of convergence. The conditions involve only first and second-order inclusion probabilities, and for various sampling designs they are easy to check.

Item Type: Article
Official URL:
Additional Information: © 1982 Statistical Society of Australia, Statistical Society of Australia
Divisions: Economics
Subjects: H Social Sciences > HA Statistics
H Social Sciences > HB Economic Theory
JEL classification: C - Mathematical and Quantitative Methods > C0 - General
Date Deposited: 27 Apr 2007
Last Modified: 19 Apr 2024 20:09

Actions (login required)

View Item View Item